# SDR DXTA2008122103421

- Difficulty date: December 21, 2008
- Submitted: June 23, 2009
- Operation: Air carrier
- Aircraft: N175QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK574
- Aircraft time: 15 hours, 13 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hook
- Condition: Out Of Adjust
- Location: Uplock
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF PERFORMED GEAR RETRACTION. 3 GREEN INDICATOR LIGHTS EXTINGUISHED AND GEAR INTRANSIT LIGHT ILLUMINATED AND REMAINED. CYCLED GEAR TWICE, AIRSPEED 175.  GEAR DOWN, NORMAL LANDING.  TROUBLESHOT SYS AND FOUND NOSE GEAR UPLOCK HOOK IN NEED OF ADJUSTMENT. ADJUSTED UPLOCK HOOK IAW MM CH 32-30-00.  PERFORMED GEAR SWINGS, SYS OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
